# SDR AALA20010719

- Difficulty date: April 6, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1091 - EN ROUTE ORD-DEN, SHORTLY AFTER TAKEOFF DETECTED TAIL COMPARTMENT HIGHT TEMPERATURE LIGHT ILLUMINATE IN COCKPIT.  INSPECTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT COMPONENTS.  NO DEFECTS FOUND.  TIGHTENED TAIL ANTI-ICE VALVE B-NUT.  TIGHTENED LEFT SIDE PRESSURE REGULATOR CLAMPS PER THE MM.  ACCOMPLISHED LEFT SIDE AUGMENTATION VALVE CLAMP TORQUE.  ACCOMPLISHED REQUIRED LEAK CHECKS PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
